# SDR DALA2020031001769

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 CORROSION ON FLOOR SUPPORT LBL 2.90,7.55,10.45 AND 16.10 ALSO RBL 2.90, 10.45 AND 16.10 FROM STA 780+60 TO 780+65 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY: OF NRC.00124 CORROSION LEVEL 2. FLOOR SUPPORT LBL 2.90,7.55, 10.45 AND 16.10 ALSO RBL 2.90, 10.45 AND 16.10 FROM STA 780+60 TO 780+65 AT FWD CARGO COMPARTMENT. WERE REPAIRED PER B757-300 SRM. (1520656)
